# SDR USAAD98089

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FL 382, DURING CLIMB-OUT, THE SLAT DISAGREE LIGHT ILLUMINATED.  AFTER CYCLING THE SLATS THE LIGHT REMAINED ON.  THE CREW ELECTED TO RETURN TO THE FIELD AND LANDED WITHOUT INCIDENT.  THE LANDING WEIGHT WAS 132,500 LBS.  MAINTENANCE LUBRICATED THE SLAT DRUM ASSEMBLY, INSPECTED ALL LEADING EDGE SLATS FOR PROPER POSITION, AND OPERATED THE SLATS/FLAPS NUMEROUS TIMES.  THE SYSTEM WORKED NORMAL.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED, NO DEFECTS NOTED.  (M)
